MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC141400
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code b20 -the device remains implanted and was therefore not available for engineering evaluation by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may have not been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2024, the patient underwent an endovascular procedure to treat an abdominal aortic aneurysm (aaa) utilizing gore® excluder® conformable aaa endoprosthesis (trunk ipsilateral leg conformable) and two gore® excluder® aaa endoprosthesis (contralateral legs).Reportedly, the physician went to deploy the contralateral leg after cannulating the gate, and lost guidewire access at some point as it might have come out when the pigtail was spun.The contralateral leg ended up deploying behind the gate and physician then had to do a fem-fem bypass procedure and make a aorto-uni-iliac (aui), for which, physician plans to bring the patient back within a week to complete the aui procedure.Patient is doing well, no blood flow issues and was discharged.The medical tech on the case was working on the aaa for the first time and there were no deployment issues but continuous issues with the guidewire cannulation access being lost or moved 3 times which led to the device possibly being deployed behind the gate.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2024, the patient underwent an endovascular procedure to treat an abdominal aortic aneurysm (aaa) utilizing gore® excluder® conformable aaa endoprosthesis (trunk ipsilateral leg conformable) and two gore® excluder® aaa endoprosthesis (contralateral legs).Reportedly, the physician went to deploy the contralateral leg after cannulating the gate, and lost guidewire access at some point as it might have come out when the pigtail was spun.The contralateral leg ended up deploying behind the gate and physician then had to do a fem-fem bypass procedure and make a aorto-uni-iliac (aui), for which, physician plans to bring the patient back within a week to complete the aui procedure.Patient is doing well, no blood flow issues and was discharged.The medical tech on the case was working on the aaa for the first time and there were no deployment issues but continuous issues with the guidewire cannulation access being lost or moved 3 times which led to the device possibly being deployed behind the gate.On (b)(6) 2024, additional information received on reintervention: the aui was performed successfully.
 
Additional Manufacturer Narrative
Added b5: describe event or problem.Added g3/g4, h1/h2, h6.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6: investigation conclusion.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key20406773
Report Number3013164176-2024-02218
Device Sequence Number15072919
Product Code MIH
UDI-Device Identifier00733132618651
UDI-Public00733132618651
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC141400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2024
Supplement Date Received by Manufacturer10/24/2024
11/15/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date10/28/2024
11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age70 YR
Patient SexMale